# SDR AUS20021361

- Difficulty date: November 2, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Rotorcraft Tail
- Part time: 1,640 cycles
- Component: Rotorcraft Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX FITTING CRACKED.
